# SDR P2EA00385

- Difficulty date: November 9, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE PASSENGER CABIN FLOORBEAM UPPER FLANGE AT BS 344 RBL 11 TO LBL 56 WL 208.5 WITH CORROSION.  DISCOVERED TO BE OUT OF LIMITS 11/15/00.  (M)
